I have been so bloated the last couple of days, that I look pregnant. Im 5'8 130 lbs, and built like a stick, so you can imagine how I look. But its how I FEEL that is so painful.
I have had bowel movements, so Im not constipated, in fact I had the runs at 5 am this morning, and then most of the late morning.
Its the most painful gas bloat ever.
It hurts to even stagger around the house. I took Phazyme, everything, and nothing is helping.
ANY advice will be so greatly appreciated. Ive had the heating pad on my belly all day~
Izzy, I am so sorry you are feeling terrible. Man, it seems like many of us are in agony today. Are you still taking the Metumical that Executive suggested? I personally can't take the stuff because of the gas that comes with it. I have taken it for months at a time and it just does not work. Don't know if that is adding to the problem or not.
I can't take Metamucil either because of the terrible bloating, cramping, and gas. I do take Miralax every day for constipation but if I miss a day I get the bloated feeling and I know I am in for some cramping possibly. It could be that you have a stomach virus(48 or 72 hour bug).
I would also make sure that your patch is sticking well and that you haven't gone past the time to change it. Just a thought. I'll be thinking of you and hopefully it gets better. Did you eat anything recently that might have caused it, like chili or anything with beans?
Nope its not hard and rigid. Most of the gas feeling seems to me to be above my belly button. No pain from when I let go, just pain when I push in... I could feel it moving around up there this morning and now nothing.
Ive had a bowel obstruction before, and it hurt like this, but I was throwing up, and it was different. My tummy feels so sore.
The only thing i can think of, is I took some senecot last night around 5 pm. It got things moving, but the bloat is just horrible. Ive never had it this bad except when I had my partial hyst. Dragging my butt to the computer is even painful...ugh~
, is I took some senecot last night around 5 pm. It got things moving, but the bloat is just horrible. oxoxox,
I can't take Senecot either because it will do exactly what you are feeling and going through. That stuff messes me up bad. It's supposed to be natural and not cause cramping, well that's not the case with me.
Hey Izzy I am so jealous of your THINNESS, 5'8 and 130 is skinny and I bet you look great you got good genes, everyone in my family is chunky monkey's. you lucky girl you
when I get that feeling I take GAS-X its really good stuff and even taste good. there mint tablets and they work fast. I also take Mylanta tablets, they work so well and plain old pepto bismal tablets are good to, and so is alka selcer. Can you tell I have tummy toubles too? LOL! YUP and I love GAS-X pills!
I hope you are on the mend real soon, it shouldn't last long and I bet your better by tomorrow. It's probably something you ate that didn't agree with your belly...
Izzy I just read you took senekot. that is what did it. I took those pills one time and I blew out like a cork was released.. I took 3 or 4 pills. that stuff is brutal but it works to clean you out like a bomb. The day after I took it I had the same symptoms as you, bloating, gas and pain and was SO Sore like you are. and I was rumbeling all day in my gut and had a huge gut too. I blew up like I was 9 months prego it was horrible. I could not eat or work all day. It lasted 2 full days. I threw out the bottle right away and will never take it again. Its a strong laxative my dear. I also vomited in the morning 3 times from the cramps and pain. It was the worst feeling ever.
I use Colace for that, it works well and no cramps or bloating or diahrea. You will not have any problems with colace at all. Use that next time, toss our your senekot, that stuff is so powerful.
I hope your better by tomorrow, I am glad you could take the day off and lay in bed vs being on the coarse in that much pain would not be fun.
Yes, it's probably the senecot that has given you the problems. It's VERY POWERFUL and works almost instantly, thus, it brings along all the other issues you mention. It should be reserved for extreme cases of constipation.
Those who have taken Metamucil and experienced gas have taken too much. You have to "dial in" on the right amount. What makes metamucil superior is that it's natural husk fiber....No different than if you ate a great diet of fruits, bran, & etc.....It's just in a concentrated mix. The key with Metamucil is to find just the right amount to where you don't have the side effects, but it keeps things moving. Trust me on this....It's the best by far. You just have to be patient and experiment....You can't just put a couple of tablespoons in a glass of water and chug it and expect it to be a miracle drink.
I recommend starting with 2 tablespoons and adjusting from there. If you have some issues, very slowly titrate downwards until the symptoms stop...A very small amount each day. Give yourself a couple of days to adjust.
Those who have taken Metamucil and experienced gas have taken too much. You have to "dial in" on the right amount. What makes metamucil superior is that it's natural husk fiber.... The key with Metamucil is to find just the right amount to where you don't have the side effects, but it keeps things moving. Trust me on this....It's the best by far. You just have to be patient and experiment....
yeah, meeeeee neither!
Things are better this morning...I called my doc, he told me to get some mag. citrate, and No cramps. My tummy feels better, but still not out of the woods...
thanks to all who have written. I have to practice today, and as you can tell Im thrilled.
P.S.Slips~ I ate a whole card of those freaking gas pills, NO GO. Then when I had told my doc I took the senekot he says "oh that'll clear the **** outta ya." It didnt, it just made me blow up like a freakin Thanksgiving Day balloon. I wish someone could have pulled my plug and let all of the air out, I was so miserable. Ill never touch that crap ever, ever.
Just be careful out there while hitting the long ball. The last thing you need is to really plaster one, forget to pucker, and "pass a little ...." This would make "dropping the kids off at the pool" look like child's play.
Sorry, toilet humor sometimes just gets the best of me. As you can tell today's a good day for me, even with way more pain than normal. Just in a good place I guess.
I am new here but bloating is one of my issues to and I cannot figure it out. I hope you get an answer soon I am going to make my original post and include what has happened to me and see what input I can get that may indeed be more helpful then nurses and docs at times.
I posted on the Digestive board, and got some answers but not a lot. Im over here more, so thankfully, I got a ton more responses.
Welcome to the boards by the way, and if you can explain more about what you have going on, it will help you get some help, Im sure.
when did it start? Is it due to meds? What have you tried? Id love to hear what you have tried, ect.
Hope to hear from you soon!
here are a couple suggestions when the gastric system is on the fritz-the stomach empties to the right, so if you are nauseated, turn onto your right side in a fetal position if you can. You may also get COLA SYRUP from your pharmacy or drink warm, flat cola. Also, if you are a sipper of white bubbly soda, let it be warm also before you sip it.
for your lower system: the colon empties to the left, if you feel the discomfort lower do the same position but to your left. You may also gently massage your entire abdomen to help the gas move.
Senna/dulcolax/bisacodyl tabs all can cause painful gas and bowels-the stimulant in those meds causes that. I have just posted about, well, gas in general in relation to Ultram.
Oh, funny as it may sound, you may also get on your knees and forearms and basically put your butt in the air-believe it or not it works I hope we all get some bowel relief soon!
I haven't looked back yet as to how this original post ended up-just wanted to add my two cents before I forgot!